Cone metric spaces and fixed point results of generalized contractive mappings

A.K. Dubey, Reena Shukla, R.P. Dubey

Abstract


The object of this note is to establish some fixed point theorems for generalized contractive mappings on cone metric spaces.


Full Text: PDF

How to Cite this Article:

A.K. Dubey, Reena Shukla, R.P. Dubey, Cone metric spaces and fixed point results of generalized contractive mappings, Adv. Fixed Point Theory, 3 (2013), 568-577

Copyright © 2013 A.K. Dubey, Reena Shukla, R.P. Dubey. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2022 SCIK Publishing Corporation